... broke both of my legs over a year ago and have been on percocet ever since. My scripts were written to take 1 tablet (10mg) every 4-6 hours up to 4 a day. I built up a tolerance and started taking 2 at a time, then 3, 4, 5, 6, at a time. i was taking up to 20mg a day. I just ran out of my script and cannot get any until Wednesday. That's another 6 days. So I thought this may be a good time to come off them. However, I do have severe chronic ear pain. I have to have surgery sometime in 2010. I'm really freaking out at the moment. My stomach is cramping and I've been vomiting on/off all day. The sweating is crazy. Although, I've been sweating b/c I have been taking so much anyway. I think I was on the verge of overdose! I went without these pills about 4 months ago. And I experienced bad WD's. Legs moving/jerking uncontrobably. Currently, I'm running a fever. Have the hot and cold flashes. Flu symptoms with awful stomach cramping. Good news is that I'm having several bowl movements. Something I haven't been doing while taking the perc's. I'm concerned about getting WD's getting worse. The anxiousness is driving me crazy. Can anyone help/support me during this difficult time? I'm in need of some support. Thanks for all your support!
Percocet Withdrawal - I'm 23 hours out from my last 80mg dose. My story is like everone else. I?
- 20 Nov 2009 by crazylittleannie
- 2 December 2009
Added 20 Nov 2009:
i'm now in my 34th hour of detox. Can anyone suggest something for leg jerking?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 3 answers
Posted 31 Oct 2010 • 4 answers
Posted 31 Mar 2011 • 2 answers
Posted 7 Jan 2012 • 5 answers
Posted 28 Jun 2012 • 11 answers